# SDR UIEA2025061100740

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N712GT
- Make and model: Boeing 777F
- Aircraft serial: 69787
- Aircraft time: 365 hours, 72 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP.( REPLACED FLASHLIGHT ASSY IAW AMM 25-64-01. OPS CHECK GOOD. THIS CLOSES MDDDR 232268. PLACARD REMOVED. )
